| Model Number |
G146 |
| Medical Device Problem Code |
Off-Label Use (1494)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system is not approved for magnetic resonance imaging (mri).The health care professional (hcp) noted they have previously performed mris.No adverse patient effects were reported related to the off-label use.This crt-d was explanted and replaced.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, analysis of the returned device found no evidence of device defect, malfunction, or damage outside the bounds of normal medical use.The device was subjected to and passed all automated testing.Laboratory analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.
Event or Problem Description